# SDR FDEA202308081372

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24772
- Aircraft time: 70,530 hours, 24,817 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AFTER TO, TAT EICAS MESSAGE.  RAN QRH, AND RETURNED  TO RST.  ***EMERGENCY DECLARED***     RELEASED FOR SERVICE PER MEL : 30-33-01-01
